We analyse some geometric features of $f$-rectifying curves in $\mathbb{G}^1_3$ as well as in the equiform geometry of $\mathbb{G}^1_3$.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:We explore a type of admissible curves in pseudo-Galilean 3-space $\mathbb{G}^1_3$, called $f$-rectifying curves ($f$ being a non-vanishing smooth real-valued function).
📊
Key Findings & Data:In $\mathbb{G}^1_3$, a $f$-rectifying curve is presented as an admissible curve $\alpha$ of class at least $C^4$ such that its rectifying planes (spanned by tangent and binormal vectors) entirely contain its $f$-position field $\alpha_f = \int f d\alpha$.
💡
Conclusion & Impact:We analyse some geometric features of $f$-rectifying curves in $\mathbb{G}^1_3$ as well as in the equiform geometry of $\mathbb{G}^1_3$.
We explore a type of admissible curves in pseudo-Galilean 3-space $\mathbb{G}^1_3$, called $f$-rectifying curves ($f$ being a non-vanishing smooth real-valued function). In $\mathbb{G}^1_3$, a $f$-rectifying curve is presented as an admissible curve $\alpha$ of class at least $C^4$ such that its rectifying planes (spanned by tangent and binormal vectors) entirely contain its $f$-position field $\alpha_f = \int f d\alpha$. We analyse some geometric features of $f$-rectifying curves in $\mathbb{G}^1_3$ as well as in the equiform geometry of $\mathbb{G}^1_3$.
Chakraborty, S. (2026). On admissible $f$-rectifying curves in 3D pseudo-Galilean geometry. Ikonion Journal of Mathematics, Volume: 8 Issue: 1. https://doi.org/10.54286/ikjm.1879203
M.P. do Carmo, Differential Geometry of Curves and Surfaces: Revised and Updated Second Edition, Dover Publications Inc., New York, 2016.
B.Y. Chen, When does the position vector of a space curve always lie in its rectifying plane? Amer. Math. Month., 110(2) (2003), 147–152.
B.Y. Chen, Rectifying curves and geodesics on a cone in the Euclidean 3-space, Tamkang J. Math., 48(2) (2017), 209–214.
B.Y. Chen, F. Dillen, Rectifying curves as centrodes and extremal curves, Bull. Inst. Math. Acad. Sinica, 33(2) (2005), 77–90.
S. Deshmukh, B.Y. Chen, S. Alshamari, On rectifying curves in Euclidean 3-space, Turk. J. Math., 42(2) (2018), 609–620.
B. Divjak. The general solution of the Frenet system of differential equations for curves in the pseudoGalilean space G13, Math. commun., 2(2) (1997), 143–147.
B. Divjak, Curves in pseudo-Galilean geometry, Annales Univ. Sci. Budapest, 41 (1998), 117–128.
Z. Erjavec, B. Divjak, The equiform differential geometry of curves in the pseudo-Galilean space, Math. commun., 13(2) (2008), 321–332.
F. Hathout, A new class of curves generalizing helix and rectifying curves, arXiv: Diff. Geom. [math.DG](2018).
Z. Iqbal, J. Sengupta, Non-null (spacelike or timelike) f-rectifying curves in the Minkowski 3-space E31, Eurasian Bul. Math., 3(1) (2020), 38–55.
Z. Iqbal, J. Sengupta, Null (lightlike) f-rectifying curves in the Minkowski 3-space E31, Fundam. J. Math. Appl., 3(1) (2020), 8–16.
Z. Iqbal, J. Sengupta, Differential geometric aspects of lightlike f -rectifying curves in Minkowski spacetime, Diff. Geom. - Dyn. Syst., 22 (2020), 113–129.
Z. Iqbal, J. Sengupta, On f -rectifying curves in the Euclidean 4-space, Acta Univ. Sapientiae Matem., 13(1) (2021), 192–208.
Z. Iqbal, J. Sengupta, A study on f -rectifying curves in Euclidean n-space, Univers. J. Math. Appl., 4(3) (2021), 107–113.
E. Molnár, The projective interpretation of the eight 3-dimensional homogeneous geometries, Beitr. zur Algebra Geom., 38(2) (1997), 261–288.
A.S. Ö˘grenmi¸s, H. Öztekin, Normal and rectifying curves in Pseudo-Galilean space and their characterizations, J. Math. Comput. Sci., 2(1) (2012), 91–100.